# SDR SWAA2024030749685

- Difficulty date: February 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drip Tray
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR STRUCTURE - CRACKED DRIPSHIELD BS 211.8 LBL 38 WL 208 (MARKED)<[01] REMOVED AND REPLACED FLIGHT COMPARTMENT FLOOR STRUCTURE DRIP SHIELD BS 211.8 LBL 38 WL 208 IAW SOPM 20-50-01;[02] VERIFIED
